# SDR VNAA2015081600025

- Difficulty date: August 16, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 2,450 hours, 2,362 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Thermocouple
- Condition: Failed
- Location: Brake Temp Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BRAKE OVERHEAT MESSAGE ON LANDING.  LT INBD INDICATOR SPIKED TO 20 FOR APPROXIMATELY 10 MINUTES.  MAINTENANCE INSPECTED, R & R LT INBD BRAKE TEMPERATURE MONITORING SYSTEM THERMOCOUPLE SENSOR AND PERFORMED CHECKS IAW AMM. ACFT RELEASED FOR SERVICE.
